# SDR UIEA2022042800400

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cap
- Part number: 65B026341100
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FLOOR BEAM CAP CORROSION AT STATION 2360, RBL 11.33, LBL 39( 1) REMOVED DAMAGE PART IAW SRM 51-40-02 REV 94. 2) FABRICATED PART IAW EI # T2022 P53M-1034 REV 0. 3) INSTALLED FABRICATE PART IAW SRM 51-40-02 REV 94 AND BNG NO 65B02634 SH22 REV, U SH 60 REV, 65B06161 SH02 REV E, 65B38754 SH08 REV A, 65B06154 SH01 REV H, 65B06156 SH02 REV E AND 65B38694 SH07 REV- 4.JOB COMPLETED AND CONDITION CHECK NORMAL )
